# SDR AALA201802269061

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 11,905 hours, 5,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS AT 1550 PSI AT 46 DEGREES FARENHEIT,  SERVICED THE  CYLINDER IAW AMM 52-10-00.
